Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Singularities of relativistic membranes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). KIAS and Sogang University, Korea.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2015 (English)In: Geometric Flows, ISSN 2353-3382, Vol. 1, no 1Article in journal (Refereed) Published
Abstract [en]

Pointing out a crucial relation with caustics of the eikonal equation we discuss the singularity formation of 2-dimensional surfaces that sweep out 3-manifolds of zero mean curvature in R3,1.

Place, publisher, year, edition, pages
2015. Vol. 1, no 1
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-183286DOI: 10.1515/geofl-2015-0003OAI: oai:DiVA.org:kth-183286DiVA: diva2:909321
Note

QC 20160307

Available from: 2016-03-06 Created: 2016-03-06 Last updated: 2016-05-17Bibliographically approved
In thesis
1. On various aspects of extended objects
Open this publication in new window or tab >>On various aspects of extended objects
2016 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

This thesis concerns classical and quantum aspects of minimal manifolds embedded in flat Minkowski space. In particular, we study the Lie algebra of diffeomorphisms on 2 dimensional compact manifolds as well as discuss singularity formation for relativistic minimal surfaces in co-dimension one. We also present a new approach to the Lorentz anomaly in string theory based on operator product expansion. Finally, we consider the spectrum of a family of Schr\"odinger operators describing quantum minimal surfaces and provide bounds for the eigenvalues for finite $N$ as well as in the limit where N tends to infinity.

Place, publisher, year, edition, pages
KTH Royal Institute of Technology, 2016. 20 p.
Series
TRITA-MAT-A, 2016:04
National Category
Other Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kth:diva-186153 (URN)978-91-7595-979-5 (ISBN)
Public defence
2016-06-10, sal F3, Lindstedtsvägen 25, Stockholm, 14:00 (English)
Opponent
Supervisors
Note

QC 20160517

Available from: 2016-05-17 Created: 2016-05-03 Last updated: 2016-07-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textdegruyter

Search in DiVA

By author/editor
Hoppe, JensHynek, Mariusz
By organisation
Mathematics (Dept.)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf